# SDR WX0A2017082673287

- Difficulty date: August 25, 2017
- Submitted: August 26, 2017
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 56,422 hours, 38,203 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED BURNING SMELL IN BOTH FWD & AFT CABIN. R&R RECIRC FAN FILTER.
